On long-term modulation of the Sun’s magnetic cycle

Beer, J, Tobias, SM and Weiss, NO (2018) On long-term modulation of the Sun’s magnetic cycle. Monthly Notices of the Royal Astronomical Society, 473 (2). pp. 1596-1602. ISSN 0035-8711

Abstract

Metadata

Authors/Creators:
  • Beer, J
  • Tobias, SM
  • Weiss, NO
Copyright, Publisher and Additional Information: © 2017 The Authors. Published by Oxford University Press on behalf of the Royal Astronomical Society. All rights reserved. This article has been published in Monthly Notices of the Royal Astronomical Society. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: dynamo; magnetic fields; sunspots
Dates:
  • Published: 11 January 2018
  • Accepted: 5 September 2017
  • Published (online): 9 September 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 08 Sep 2017 14:00
Last Modified: 15 Mar 2018 03:51
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1093/mnras/stx2337

Share / Export

Statistics